MAUDE Adverse Event Report: Terumo Medical Corporation ANGIO-SEAL; DEVICE, HEMOSTASIS, VASCULAR

Terumo Medical Corporation ANGIO-SEAL; DEVICE, HEMOSTASIS, VASCULAR
Model Number 610130
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Obstruction/Occlusion (2422); Foreign Body Embolism (4439)
Date of Event 05/05/2026
Type of Reportable Event Serious Injury

Brand Name
ANGIO-SEAL
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
Terumo Medical Corporation
265 davidson ave
suite 320
somerset NJ 08873
Manufacturer (Section G)
Terumo Puerto Rico LLC
innovacion street lot 21
caguas west industrial park
caguas, 00725
PR   00725
Manufacturer Contact
stephanie handy
950 elkton blvd.
elkton, MD 21921
+1(949)980-9491
MDR Report Key50419465
Report Number3013394970-2026-00491
Device Sequence Number10630884
Product Code MGB
UDI-Device Identifier00389701011820
UDI-Public(01)00389701011820(17)270223(10)0001587066
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P930038
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number610130
Device Catalogue Number610130
Device Lot Number0001587066
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/30/2026
Initial Report FDA Received Date08/24/2026
Supplement Report FDA Received Date10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/23/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown